# SDR DALA2025122909456

- Difficulty date: December 22, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 52,580 hours, 45,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AND FRAME: DOOR CUTOUT DOUBLER AT AFT FRAME DAMAGED.   REPLACED REPAIR AT AFT CARGO DOOR JAMB EDGE IAW SRM 53 -20-15-2R (1363827)
